Volume 34, Number 4, 2020

  1. On Douglas-Shapiro-Shields Factorizations, 1053-1060
  2. Caixing Gu, In Sung Hwang, Woo Young Lee

  3. A Discussion on a Pata Type Contraction via Iterate at a Point, 1061-1066
  4. Erdal Karapınar, Andreea Fulga, Vladimir Rakočević

  5. Existence Results for Some Fractional Differential Equations Related to A ∈ B(L2 [a, b]), 1067-1074
  6. Ali Bayati Eshkaftaki

  7. Existence and Exponential Stability of Almost Pseudo Automorphic Solution for Neutral Stochastic Evolution Equations Driven by G-Brownian Motion, 1075-1092
  8. Pengju Duan

  9. Complete Convergence and Complete Moment Convergence for Negatively Dependent Random Variables Under Sub-Linear Expectations, 1093-1104
  10. Qunying Wu, Yuanying Jiang

  11. Perturbation Determinants on Banach Spaces and Operator Differentiability for Hirsch Functional Calculus, 1105-1115
  12. A. R. Mirotin

  13. Ordinal Compactness, 1117-1145
  14. Paolo Lipparini

  15. Parabolic Local Campanato Estimates for Commutators of Parabolic Fractional Maximal and Integral Operators With Rough Kernel, 1147-1156
  16. Ferit Gürbüz

  17. Kato Decomposition Theorem for Linear Pencils, 1157-1166
  18. Maher Mnif, Raouia Neji

  19. On a Solvable Three-Dimensional System of Difference Equations, 1167-1186
  20. Merve Kara, Yasin Yazlik

  21. Perturbation Theory, M-Essential Spectra of Operator Matrices, 1187-1196
  22. Boulbeba Abdelmoumen, Sonia Yengui

  23. Quaternionic Fock Space on Slice Hyperholomorphic Functions, 1197-1207
  24. Sanjay Kumar, S. D. Sharma, Khalid Manzoor

  25. On The Representation of Monogenic Functions by The Product Bases of Polynomialsatics, 1209-1222
  26. Mahmoud Abul-Ez, Mohamed Abdalla, Aidah AL-Ahmadi

  27. Galois Connection of Stabilizers in Residuated Lattices, 1223-1239
  28. Saeed Rasouli

  29. On Abundant Semigroups with Weak Normal Idempotents, 1241-1249
  30. Haizhou Chao, Xiangfei Ni

  31. On the Stability of the Telegraph Equation with Time Delay, 1251-1259
  32. Allaberen Ashyralyev, Deniz Agirseven, Koray Turk

  33. Systems of k Boolean Inequations and a Boolean Equation, 1261-1270
  34. Ulfeta Marovac, Dragić Banković

  35. The Convex Properties and Norm Bounds for Operator Matrices Involving Contractions, 1271-1281
  36. Yuan Li, Mengqian Cui, Shasha Hu

  37. Spectral Inclusion by the Quadratic Numerical Range of 2 × 2 Operator Matrices with Unbounded Entries, 1283-1293
  38. Jie Liu, Junjie Huang, Alatancang Chen

  39. Crossed Products of Hom-Hopf Algebras, 1295-1313
  40. Daowei Lu, Yizheng Li, Shuangjian Guo

  41. Convolution of two Harmonic Mappings in the Right-half Plane, 1315-1327
  42. Dongdong Wu, Xingdi Chen

  43. Modified CGLS Iterative Algorithm for Solving the Generalized Sylvester-Conjugate Matrix Equation, 1329-1346
  44. Caiqin Song, Qing-Wen Wang

  45. Viscosity Explicit Midpoint Methods for Nonexpansive Mappings in Hadamard Spaces, 1347-1357
  46. Pakkapon Preechasilp

  47. Volterra-Type Operators from F(p, q, s) Space to Bloch-Orlicz and Zygmund-Orlicz Spaces, 1359-1381
  48. Yuxia Liang, Honggang Zeng, Ze-Hua Zhou

  49. Periodic Solution and Stationary Distribution for Stochastic Predator-Prey Model With Modified Leslie-Gower and Holling Type II Schemes, 1383-1402
  50. Qixing Han, Liang Chen, Daqing Jiang